Skip to Main content Skip to Navigation
Journal articles

Quantum Anomalies and Logarithmic Derivatives of Feynman Pseudomeasures

Abstract : Connections between quantum anomalies and transformations of pseudomeasures of the type of Feynman pseudomeasures are studied. Mathematical objects related to the notion of the volume element in an infinitedimensional space considered in the physics literature [1] are discussed
Document type :
Journal articles
Complete list of metadata

Cited literature [5 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01397731
Contributor : Christian Cardillo <>
Submitted on : Tuesday, November 22, 2016 - 1:52:19 PM
Last modification on : Wednesday, November 23, 2016 - 1:01:56 AM
Long-term archiving on: : Thursday, March 16, 2017 - 2:26:45 PM

File

quantum-anomalies.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

J. E. Gough, T. S. Ratiu, O. G. Smolyanov. Quantum Anomalies and Logarithmic Derivatives of Feynman Pseudomeasures. Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2015, 92 (3), pp.764-768. ⟨10.1134/S1064562415060356⟩. ⟨hal-01397731⟩

Share

Metrics

Record views

99

Files downloads

164